MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 16-20MM, 3.5°, NO SPIKES

GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 16-20MM, 3.5°, NO SPIKES
Model Number 151.003
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery occurred to remove a fortify cage that collapsed.
 
Additional Manufacturer Narrative
Related report number: mw5175317 this implant was not available for evaluation; therefore, the resources used for this analysis were limited to the written documentation of the incident received by the complaints team.The medwatch report stated that the patient had c3/4 anterior discectomy, c4/5 vertebrectomy, c5/6 discectomy and c6/7 discectomy and fusion.A later x-ray demonstrated that the corpectomy cage had lost height.A ct scan confirmed the cage had lost height.On (b)(6) 2025 the patient underwent an anterior cervical hardware revision, and posterior c2-t2 cervical fusion.The fortify cage that had reported to lose height was not returned for further evaluation into the root cause of the issue.Therefore, the lot number and any further information on the implant cannot be determined.Additionally, no xray or ct images of the implant were provided for further evaluation.The cause of the reported implant height loss cannot be determined.The complaint is deemed indeterminate.A risk reconciliation was performed and confirms that the type and frequency of this failure is captured in our latest risk analysis.The following sections were updated for this supplemental report: b4, e1, e2, e3, e4, g3, g6, h2, h6, h10.
 
Event or Problem Description

Brand Name
FORTIFY
Common Device Name
FORTIFY Ø12MM CORE, HEIGHT 16-20MM, 3.5°, NO SPIKES
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23213409
Report Number3004142400-2025-00247
Device Sequence Number15708007
Product Code MQP
UDI-Device Identifier00889095042863
UDI-Public00889095042863
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K112756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.003
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight67 KG
Patient EthnicityNon Hispanic